MathSciNet Relay Station
MathSciNet bibliographic data
MR2261847 11M26
Hall, R. R. A new unconditional result about large spaces between zeta zeros. Mathematika 52 (2005), no. 1-2, 101–113 (2006).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement